Aug 092004
 

After the Solu-Medrol my stomach must be really weakened because antibiotics don’t normally upset my stomach but the Biaxin is eating my stomach up. I have resumed the Nexium and have doubled the dose to 40mg to make it through and I am still dropping a ton of Tums. At first I thought I could make it without the Nexium but that has proved to not be the case. Ugh – and I still have 4 days to go with the antibiotics to make sure I’ve nipped this ear ache and sore throat in the bud this time. I guess I especially need to stay on the antibiotics since we went to the Holiday Inn Express while some family was visiting and their pump wasn’t on so the water was so cloudy you couldn’t see your feet in 3.5 feet of water. Normally I wouldn’t get into pool water that nasty but I got peer pressured. Yuck – shower time – I’ll probably be the only one to not get wickedly sick from that water since I am on the Biaxin! On a plus side the only nasty effect I am having from the Biaxin is the heartburn which is much better than when on the steroids.

 Posted by at 10:15 pm

  2 Responses to “Biaxin Heartburn”

  1. Nice guidance about which treatment should be taken to cure acid reflux.

  2. I haven’t heard about Biaxin heartburn. Nice information about its treatments.

 Leave a Reply

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

(required)

(required)

*